Research Repository

Browse by Author: Boukas, EK

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 5.


Boukas, EK, Liu, ZK and Shi, Peng (2002) Delay-dependent stability and output feedback stabilisation of Markov jump system with time-delay. IEE Proceedings Control Theory and Applications, 149 (5). 379 - 386. ISSN 1350-2379

Boukas, EK and Shi, Peng (1999) H-infinity control for discrete-time linear systems with Frobenius norm-bounded uncertainties. Automatica, 35 (9). 1625 - 1631. ISSN 0005-1098

Drǎgan, V, Shi, Peng and Boukas, EK (1999) Control of singularly perturbed systems with Markovian jump parameters: an H-infinity approach. Automatica, 35 (8). 1369 - 1378. ISSN 0005-1098

Conference or Workshop Item

Shi, Peng ORCID: 0000-0003-2668-7616, Boukas, EK and Agarwal, RK (2000) Robust H∞ Control of Singular Continuous-Time Systems with Delays and Uncertainties. In: 39th IEEE Conference on Decision and Control, 12 December 2000-15 December 2000, Sydney, Australia.

Boukas, EK, Shi, Peng ORCID: 0000-0003-2668-7616 and Agarwal, RK (2000) Production Control for Manufacturing Systems with Uncertain Processing Time. In: 2000 American Control Conference, 28 June 2000-30 June 2000, Chicago, Illinois.